# SDR DALA2023022801513

- Difficulty date: February 26, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 93,951 hours, 24,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING / LOCATIONS:603. CORRECTIVE ACTION: FOUND EMERGENCY EXIT COVER AND RESECURED THE COVER. (2646611)
